# SDR MWEA030129

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 49,292 hours, 35,440 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT 32,500 FEET AIRCRAFT SUFFERED SEVERE ENGINE VIBRATION, RIGHT ENGINE OIL PRESSURE WENT TO ZERO AND RIGHT HYDRAULIC FLUIDS QUANTITY WAS AT ZERO.  REMOVED AND REPLACED ENGINE.
